# SDR MALA030204

- Difficulty date: February 12, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT TO MSP AT 12,500 FT, POPPING SOUND CAME FROM RT ENGINE FOLLOWED BY SIMULTANEOUS ENGINE OVER-TEMP AND IGNITION LIGHT ILLUMINATION.  ITT WENT TO 1058 (FOR 10 SECONDS) TORQUE AT 20 PERCENT NG WAS NORMAL ALONG WITH ALL OTHER ENGINE INDICATIONS.  CONDUCTED MEMORY ITEMS FOR ENGINE FAILURE INFLIGHT.  AS SOON AS RIGHT POWER LEVER WAS RETARDED ENGINE RESTORED ITSELF WITH ALL INDICATIONS BEING NORMAL.  OAT WAS -14 DEGREES CELSIUS, WITH CLEAR CONDITIONS THE ENTIRE FLIGHT ENGINE OPERATED NORMAL FOR REMAINED OF FLIGHT.  MAINTENANCE REPLACED RT ENGINE REFERENCE WORK PACKAGE 2/12/03 FOR DETAILS.
